# SDR IPXA2017062618627

- Difficulty date: June 14, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2150-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR SKIN HAS CORROSION BETWEEN BS 2150 - 2163 AND LONGERONS 33R - 35R.  REPAIRED THE SKIN IAW SRM 53-70-01, REPAIR 3, FIG 201. MAJOR.
